# SDR AALA202206011630

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 59,300 hours, 34,354 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CABIN DOOR PRESSURE LIGHT FLASHING IN-FLIGHT - DOOR 2R. DOOR IS NOT INDICATING ARMED ON LOWER ECAM IN FLIGHT WHEN ARMED. MAINTENANCE ADJUSTED R1 DOOR PROXIMITY SWITCHES 7WN2 (AALA202206015719) AND 17WV2 (AALA202206011630) PER AMM 52-71-00-820-002-A01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
